Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 808913, 28 pages
http://dx.doi.org/10.1155/2012/808913
Research Article

Integral and Variational Formulations for the Helmholtz Equation Inverse Source Problem

Clear/Coppe/Universidade Federal do Rio de Janeiro, 21945-970 Rio de Janeiro, RJ, Brazil

Received 27 July 2011; Revised 30 November 2011; Accepted 8 December 2011

Academic Editor: Cristian Toma

Copyright © 2012 Marcelo L. Rainha and Nilson C. Roberty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcelo L. Rainha and Nilson C. Roberty, “Integral and Variational Formulations for the Helmholtz Equation Inverse Source Problem,” Mathematical Problems in Engineering, vol. 2012, Article ID 808913, 28 pages, 2012. https://doi.org/10.1155/2012/808913.